Showing all 6 results

Actiferol Fe, 7mg, 30, Polski Lek

10.78
The drug is intended for people who want to maintain adequate iron levels. Recommended for patients suffering from anemia.

Apap Junior, 10, USP Zdrowie

8.79
The writing Active substance: paracetamol 250 mg per sachet. Other Ingredients: Sorbitol (E420), talc, basic butylated methacrylate copolymer, light magnesium oxide, carmellose sodium, sucralose (E955), magnesium stearate, hypromellose, stearic acid, sodium lauryl sulfate, titanium dioxide (E171), simethicone, strawberry flavor (contains maltodextrin, gum ). Arabica, natural and nature identical flavors, propylene glycol, triacetin, 3-hydroxy-2-methyl-4H-pyran-4-one), vanilla flavor (contains maltodextrin, natural and nature identical flavors, propylene glycol, sucrose). Indications Paracetamol belongs to the pharmacotherapeutic group of analgesics (painkillers), which simultaneously act as antipyretic (antipyretic) and mild anti-inflammatory drugs. Apap Junior is used to reduce fever and relieve mild to moderate pain.

Coldrex Junior C, 10, Omega Pharma

10.58
Coldrex Junior S is an oral pain reliever and antipyretic. Coldrex Junior C reduces runny nose, clears the nose. This medicine relieves the symptoms of a cold in children aged 6-12 years.

COTTON ICE BAG, 1, Sixtus

10.19
Easy to insert ice Made from cotton.

Femaltiker Plus caramel, 12, Nutropharma

13.68
Фемалтикер® плюс – продукт, предназначенный для специального питания кормящих женщин, особенно на его начальном этапе и при проблемах с его добавлением.

NosiFol Forte DuoActive bags 30 x 4 g,Axonia

36.87
A dietary supplement in sachet form designed to support fertility in men and women, which is essential throughout pregnancy.